# SDR ASAA2023071744112

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 38,448 hours, 12,174 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB5894
- Condition: Faulty
- Location: Engine #2
- Part time: 13,633 hours, 4,129 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 7827300 INTERROGATE THE FMC CDU FOR ENGINE FAULTS. GROUNDED - YES. ENG #2 BITE TEST SHORT TIME MSG NBR 73-31732 CHANNEL IN CONTINOUS REST ENG #2 BITE TEST FAULT HISTORY FOR CH. B ONLY. CH. A EEC DATA NOT AVAILABLE CAN NOT ACCESS CHANNEL A.   ACCOMPLISHED FIM 73-05 TASK 803. PER FIM REMOVED AND REPLACED #2 ENGINE EEC.REF. AMM 73-21-60/401. #2 ENGINE FADEC SYSTEM TEST NORMAL. REF. AMM 73-21-00-700-802-F00.
